# SDR P5CA9600340

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B114741
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED BODY FAIRING PANEL LOCATED BETWEEN LEADING EDGE OF MAIN LANDING GEAR CENTER DOORS.  REPLACED PANEL PER BOEING SRM 51-30-02 AND 51-24-11.
